# SDR FDEA201809252682

- Difficulty date: September 25, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBD FLAP INBD HINGE ( WING SIDE ) BARREL NUT HOLE SURFACE FOUND   CORROSION  LH WING O/B FLAP I/B HINGE  ( WING SIDE) BARREL NUT HOLE SURFACE CORROSION   REWORKED AS PER MD1 CMM57-44-08. NEW REPAIR SHIM FABRICATED AND INSTALLED PER   MD11 CMM57-44-08 AND FEDEX EA #1-5750-T0342352 PT 1 STEP 2 TITLE : WINGS - FLIGHT   SURFACES - EO #1-5750-7-5002 - LH WING - OUTBD FLAP INBD FWD HINGE ( WING SIDE ) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100. REFER TO FEDEX EA #1-  5750-T0342352 PT 1 & SNRM #N00312 FOR WORK DETAILS.
